Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have irregular periods, bloating, diarrhea and weak nails. Anything serious?

Hi. I need help. For several month now i have unusual breakouts. My skin has always been clear and I didn t have any problems before. I feel bloated all the time and often have diarrhea . My periods are becoming more and more irregular ( delayed ). My period is now late for 2 month ( no chance of pregnancy ). My nails became very weak and easy to break and i think my hair is weakening to. Could this be connected to hormones or something more serious? I m really concerned and I would appreciate your help.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
You have not mentioned your age.
If you are of menopause age these problems are common due to hormonal imbalance.
Go for thyroid function tests to rule out hypothyroid.
Go for hemoglobin estimation to rule out anemia.
In boyh these conditions you may get this problem.
Ok and bye.
Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor